Stadol Abuse Signs

Stadol Abuse Signs

Stadol is a highly effective drug for the treatment of migraine which is usually administered via an intramuscular injection or nasal spray.
Stadol has been found to be more effective in moderating pain in women than in men and this is why it is the preferred choice for pain control in labour. It is also used as a veterinary pain reliever.

Stadol was not initially controlled as an addictive substance until numerous reports of Stadol addiction were received and the drug was re-classified as a schedule IV abused substance. This means that when Stadol is used for a long time, a dependence or addiction may be developed. Stadol abuse is not given the attention it deserves in the media or medical forums and is one of the most neglected prescription drug abuses.

Stadol Abuse Signs

Signs of Stadol abuse vary from one user to another, some people develop signs early while others will conceal their abuse so well such that it will not be noticed. The easiest sign for a loved one to notice is an increase in the dosage being taken. The abuser will increase the amount taken in order to achieve the original effect.

The user will often be in a euphoric state, which disappears as soon as the effect of the drug wears off. They may also experience mood swings as opiates cause a change in the balance of the brain and the user may not be able to handle it well.

Signs of Stadol abuse can also be seen in the eyes; the pupils will contract to such an extent that they appear to be like pinpoints, no matter what the lighting condition may be.

Stadol works by depressing the central nervous system to eliminate pain from the body. However, it also decreases the amount of brain activity that a person can perform resulting in most abusers seeming to be drowsy and less alert. This is another sign of abuse as normal doses will not have such an effect.

The person may fall asleep at an unexpected or inappropriate time, for example while you are talking to them or while they are standing up. Not everybody developes these side effects but that doesn’t mean that they aren’t abusing Stadol.

If you suspect that somebody is addicted to Stadol but don’t notice any of the side effects already mentioned, watch out for behavioural and physiological changes in the person.

Leave a Reply